# SDR DALA2020090322931

- Difficulty date: September 1, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 88,557 hours, 10,434 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATES OPEN. REPLACED PSEU.
